# SDR P5CA2019062900137

- Difficulty date: June 28, 2019
- Submitted: July 1, 2019
- Operation: Air carrier
- Aircraft: N852GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37571
- Aircraft time: 30,290 hours, 4,427 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

REJECTED TAKEOFF DUE TO EICAS MSG "CONFIG GEAR CTR". SECOND TAKEOFF ATTEMPT OKAY. PLEASE NOTE PREVIOUS WRITE-UPS.( NO EICAS MSG AND CMC PLF/EF MSG NOTED, BUT FOUND CMC MSG 32063 FROM FAULT HISTORY. ITEM DEFERRED PER MEL 32-53-01, CAT 'C', MDDR #113933. T/I: 0416 CC; INSTALLED PLACARD AND MCC NOTIFIED. COMPLIED WITH "M" PROCEDURE. )
